# SDR SWAA2018090424743

- Difficulty date: August 21, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 48,394 hours, 28,473 cycles
- System (JASC): 5240 · Service Doors
- Part: Structure
- Part number: 141A83584
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR UPPER HINGE BOX ASSEMBLY CRACKED ON THE PRODUCTION BEVELED EDGE.  REPAIRED BOX ASSEMBLY PER EA AND ER. IR
